# SDR AALA202102239012

- Difficulty date: February 19, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 19,316 hours, 9,274 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 FUEL FILTER CLOG ECAM MESSAGE.  REPLACED NR 2 ENGINE FUEL FILTER ELEMENT PER AMM 73-11-10-400-004-A (AALA202102239012) AND THE NR 2 ENGINE DIFFERENTIAL PRESSURE SWITCH PER AMM 73-34-15-400-041-A.  (AALA202102239013) A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.
